Groups with many nilpotent subgroups
Rendiconti del Seminario Matematico della Università di Padova, Volume 95 (1996), p. 143-152
@article{RSMUP_1996__95__143_0,
     author = {Longobardi, Patrizia and Maj, Mercede and Mann, Avinoam and Rhemtulla, Akbar},
     title = {Groups with many nilpotent subgroups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {95},
     year = {1996},
     pages = {143-152},
     zbl = {0861.20039},
     mrnumber = {1405360},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1996__95__143_0}
}
Longobardi, Patrizia; Maj, Mercede; Mann, Avinoam; Rhemtulla, Akbar. Groups with many nilpotent subgroups. Rendiconti del Seminario Matematico della Università di Padova, Volume 95 (1996) pp. 143-152. http://www.numdam.org/item/RSMUP_1996__95__143_0/

[CLMR] M. Curzio - P. LONGOBARDI - M. MAJ - A. RHEMTULLA, Groups with many rewritable products, Proc. Amer. Math. Soc., 115 (1992), pp. 931-934. | MR 1086580 | Zbl 0772.20014

[FLM] V. Faber - R. Laver - R. McKENZIE, Coverings of groups by abelian subgroups, Can. J. Math., 30 (1978), pp. 933-945. | MR 506252 | Zbl 0383.20026

[G] J.R.J. Groves, A conjecture of Lennox and Wiegold concerning supersoluble groups, J. Austral. Math. Soc. (A), 35 (1983), pp. 218-220. | MR 704428 | Zbl 0515.20020

[LMR] P. Longobardi - M. Maj - A. Rhemtulla, Infinite groups in a given variety and Ramsey's theorem, Comm. Alg., 20 (1992), pp. 127-139. | MR 1145329 | Zbl 0751.20020

[LW] J.C. Lennox - J. Wiegold, Extensions of a problem of Paul Erdös on groups, J. Austral. Math. Soc. (A), 31 (1981), pp. 459-463. | MR 638274 | Zbl 0492.20019

[N] B.H. Neumann, A problem of Paul Erdös on groups, J. Austral. Math. Soc., 21 (1976), pp. 467-472. | MR 419283 | Zbl 0333.05110

[R] D.J.S. Robinson, Finiteness Conditions and Generalized Soluble Groups, Springer-Verlag, Berlin (1972). | Zbl 0243.20032

[T1] M.J. Tomkinson, FC-Groups, Pitman Advanced Publishing Program, London (1984). | MR 742777 | Zbl 0547.20031

[T2] M.J. Tomkinson, Groups covered by finitely many cosets of subgroups, Comm. Alg., 15 (1987), pp. 845-859. | MR 877200 | Zbl 0613.20025